MathSciNet Relay Station
MathSciNet bibliographic data
MR2768853 (2011m:60269) 60K15 (35B25 35C20 35R60)
Pogorui, A. A.; Rodríguez-Dagnino, Ramón M. Asymptotic expansion for transport processes in semi-Markov media. Teor. Ĭmovīr. Mat. Stat. No. 83 (2010), 106--112; translation in Theory Probab. Math. Statist. No. 83 (2011), 127–134
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement